Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Reconstruction of kernels in a pseudoparabolic integrodifferential operator equation

A. ASANOV / E. R. ATAMANOV

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 3, Issue 3, Pages 213–230, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1995.3.3.213, October 2009

Publication History

Published Online:
2009-10-09

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.